# SDR HALA2016020900033

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,515 hours, 9,596 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLT DIRECTOR FLICKERS.  RE-SEATED F/O ADI.  GROUND OPS CHECK OK, AMM 34-22-03.  ACCOMPLISHED LMP MCDP TEST 30.  NO FAULTS NOTED.  ACFT LMP OK TO REMAIN AT, LAND 3.
